RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 5, Pages 197–202 (Mi izv48)  

This article is cited in 1 scientific paper (total in 1 paper)

A continuously differentiable discontinuous function on the space $D$

M. O. Smolyanova


Abstract: By explicit formula we define a real valued everywhere discontinuous function on the Schwartz space $D$ (of infinitely differentiable functions with compact support) that has continuous Frechet derivatives of all orders (which are defined everywhere).

Full text: PDF file (581 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:5, 1077–1082

Bibliographic databases:

MSC: 58C20
Received: 28.10.1994

Citation: M. O. Smolyanova, “A continuously differentiable discontinuous function on the space $D$”, Izv. RAN. Ser. Mat., 59:5 (1995), 197–202; Izv. Math., 59:5 (1995), 1077–1082

Citation in format AMSBIB
\Bibitem{Smo95}
\by M.~O.~Smolyanova
\paper A~continuously differentiable discontinuous function on the space~$D$
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 5
\pages 197--202
\mathnet{http://mi.mathnet.ru/izv48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360641}
\zmath{https://zbmath.org/?q=an:0876.58005}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 5
\pages 1077--1082
\crossref{https://doi.org/10.1070/IM1995v059n05ABEH000048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UH54100011}


Linking options:
  • http://mi.mathnet.ru/eng/izv48
  • http://mi.mathnet.ru/eng/izv/v59/i5/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Smolyanov, S. A. Shkarin, “Gateaux complex differentiability and continuity”, Izv. Math., 68:6 (2004), 1217–1227  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:450
    Full text:105
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019